# SDR DALA2018120707094

- Difficulty date: December 5, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 49,029 hours, 21,596 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5654, L/P 5096971) ON S/C FOUND SEATS 23-26 EMERGENCY LIGHT INOP AND BOTH LT OVERWING EMERGENCY LIGHT INOP. REPLACED BATTERY PACK POWER SUPPLY M10567 POWER SUPPLY CHARGER-SLED. OPS CHK GOOD.
